| Model Number |
SCG7AB |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Self-Activation or Keying (1557); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during procedure, the dissector had red light came on, then the surgeon washed the jaws and the light was green again.But then the device was in continuous activation without touching the blue activation button and the transducer was stuck in the device, it's impossible to remove it.When we turn the transducer wheel to remove it the active blade rotates with it.The dissector did not come into contact with any metal instruments.It was not possible to use another dissector with the same generator because the generator was stuck in the dissector.The dissector did not break.The procedure was completed by using a non-medtronic device.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: scd7a39, sonicision 7 dissector scd7a39 39 cm (lot #: 30400001x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d3 (mfr name and address), d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that a review of the information stored in memory shows an error.Functional testing was performed on the returned generator using a test lab battery and dissector.The assembled device turned green and produced the startup tones.It was reported that the device was self activating, there was no activation during procedure and the device was difficult to disassemble.The reported issues could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.